Canonicity results of substructural and lattice-based logics

Review of Symbolic Logic 4 (1):1-42 (2011)
  Copy   BIBTEX


In this paper, we extend the canonicity methodology in Ghilardi & Meloni (1997) to arbitrary lattice expansions, and syntactically describe canonical inequalities for lattice expansions consisting of -meet preserving operations, -multiplicative operations, adjoint pairs, and constants. This approach gives us a uniform account of canonicity for substructural and lattice-based logics. Our method not only covers existing results, but also systematically accounts for many canonical inequalities containing nonsmooth additive and multiplicative uniform operations. Furthermore, we compare our technique with the approach in Dunn et al. (2005) and Gehrke et al. (2005)



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Sahlqvist Theorem for Substructural Logic.Tomoyuki Suzuki - 2013 - Review of Symbolic Logic 6 (2):229-253.
An Algebraic Approach to the Disjunction Property of Substructural Logics.Daisuke Souma - 2007 - Notre Dame Journal of Formal Logic 48 (4):489-495.
Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.
Synthesized Substructural Logics.Norihiro Kamide - 2007 - Mathematical Logic Quarterly 53 (3):219-225.
Canonicity for Intensional Logics with Even Axioms.Timothy J. Surendonk - 2001 - Journal of Symbolic Logic 66 (3):1141-1156.
Quasi-Subtractive Varieties.Tomasz Kowalski, Francesco Paoli & Matthew Spinks - 2011 - Journal of Symbolic Logic 76 (4):1261-1286.
On Birkhoff’s Common Abstraction Problem.F. Paoli & C. Tsinakis - 2012 - Studia Logica 100 (6):1079-1105.


Added to PP

28 (#413,491)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?